- -

The hull orthogonal of the unit inteval [0,1]

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The hull orthogonal of the unit inteval [0,1]

Show full item record

Lazaar, S.; Nacib, S. (2018). The hull orthogonal of the unit inteval [0,1]. Applied General Topology. 19(2):245-252. doi:10.4995/agt.2018.8981

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109459

Files in this item

Item Metadata

Title: The hull orthogonal of the unit inteval [0,1]
Author:
Issued date:
Abstract:
[EN] In this paper, the full subcategory Hcomp of Top whose objects are Hausdorff compact spaces is identified as the orthogonal hull of the unit interval I = [0,1]. The family of continuous maps rendered invertible by the ...[+]
Subjects: Completely regular spaces , Categories , Stone-Cech compactification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.8981
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.8981
Thanks:
The authors thank the referee for his/her comments, corrections and suggestions improving both the presentation and the mathematical content of this paper. Lazaar would like to thank The laboratory of research LATAO ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record